Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Inflammation of lymph nodes, headache, red spot in mouth. Negative HIV test. CBC shows increased eosinophil and basophil count

hi Dr! i have been having inflammation of my lymph nodes, started with the groin and testices, then neck, armpit and sore throat. i sometimes feel headache. recently i developed a small red spot inside my moutih ( near the tonsil ). i also have a mild flu which has refused to disappear (nasal blockages especially when its chilly). i took HIV test and it came negative, and waiting to take another in december. I took several CBC tests and my Eosin and Basophil counts keep increasing. The doc says its allergy or infection. it has been two months now and the pain is still with me and am scared of the worst. please help
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Drug/Medication
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
THESE ALLERGIES ARE INCREASING AND INFECTING OTHER SYSTEMS LIKE SKIN AND SINUSES
SINUSES HAVE BEEN CAUSING THE SOAR THROAT [ROBLEMS BLOCKAGE NOSE ETC
GET ALLERGY TESTS AND TREATMENT TO PREVENT FURHER COMPLICATIONS
FOR THIS EPISODE
TAKE METROGYL 200MG CD FOR 14 DAYS TO LEAR SINUSES FAST
ALLEGRA 20 MG BD FOR 3 WK
APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD
SEA WATER DROPS 2 DROPS AT NIGHT EACH NOSE
TAKE ANTACID REGULARLY
CONTINUE 3 WK YOU WIL EXPECT GOOD RESULTS
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor